Alert archive / Pennsylvania / Areal Flood Warnings in 2018

Areal Flood Warning 64, NWS Philadelphia/Mount Holly

August 22, 2018Berks County, Chester County, Montgomery County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 22, 2018, 5:14 AM EDT for Berks County, Chester County, Montgomery County, Pennsylvania. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2018, 5:14 AM EDT (09:14 UTC)
Expired
Aug 22, 2018, 9:15 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Berks County, PA, Chester County, PA, Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 120 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 5:15 AM EDTFLOODUpper Hanover Twp, PAWATER STREET IS CLOSED BETWEEN STATE STREET AND ROUTE 29 DUE TO FLOODING.
Aug 22, 6:15 AM EDTFLOOD2 Nw Upper Salford Twp, PAWATER RESCUE IN PROGRESS AT INTERSECTION OF KRATZ ROAD AND HENDRICKS ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 9.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2018-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 509 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2018-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
509 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

145 
WGUS41 KPHI 220914
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
514 AM EDT WED AUG 22 2018

PAC011-029-091-221315-
/O.NEW.KPHI.FA.W.0064.180822T0914Z-180822T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-Montgomery PA-Chester PA-
514 AM EDT WED AUG 22 2018

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Berks County in eastern Pennsylvania...
  Northwestern Montgomery County in southeastern Pennsylvania...
  Northeastern Chester County in southeastern Pennsylvania...

* Until 915 AM EDT.

* At 508 AM EDT, emergency management reported flooding in Berks and 
  Montgomery Counties, with several roads closed in Amity, 
  Washington, and Cumru Townships in Berks County and in Pottstown, 
  Schwenksville, and Upper Hanover Township in Montgomery County. 
  The East Branch Brandywine Creek in Chester County remains 
  elevated at this time as well, while the Perkiomen Creek at East 
  Greenville is at moderate flood stage currently. Flooding is 
  expected to continue for the next few hours.

* Some locations that could experience flooding include...
  Reading, West Chester, Pottstown, Phoenixville, Wyomissing,
  Downingtown, Souderton, Birdsboro, Collegeville, Kutztown,
  Royersford, Fleetwood, Sinking Spring, Laureldale, Trappe, East
  Greenville, Womelsdorf, Wernersville, Newmanstown and Topton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 4053 7594 4049 7560 4031 7531 3999 7552
      3996 7562 4036 7621

$$

CMS
2 follow-up statements
362 
WGUS81 KPHI 221028
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
628 AM EDT WED AUG 22 2018

PAC011-029-091-221315-
/O.CON.KPHI.FA.W.0064.000000T0000Z-180822T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-Montgomery PA-Chester PA-
628 AM EDT WED AUG 22 2018

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM EDT FOR BERKS...
NORTHWESTERN MONTGOMERY AND NORTHEASTERN CHESTER COUNTIES...

At 626 AM EDT, local law enforcement reported flooding across the 
warned area. The Perkiomen Creek is above flood stage in several 
spots, and reports of water rescues are still being received from 
Montgomery County. Numerous road closures remain in place in Berks 
and Montgomery Counties as well.

Some locations that could experience flooding include...
Reading, West Chester, Pottstown, Phoenixville, Wyomissing,
Downingtown, Souderton, Birdsboro, Collegeville, Kutztown,
Royersford, Fleetwood, Sinking Spring, Laureldale, Trappe, East
Greenville, Womelsdorf, Wernersville, Newmanstown and Topton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 4053 7594 4049 7560 4031 7531 3999 7552
      3996 7562 4036 7621

$$

CMS
470 
WGUS81 KPHI 221312
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
912 AM EDT WED AUG 22 2018

PAC011-029-091-221317-
/O.EXP.KPHI.FA.W.0064.000000T0000Z-180822T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-Montgomery PA-Chester PA-
912 AM EDT WED AUG 22 2018

...THE FLOOD WARNING WILL EXPIRE AT 915 AM EDT FOR BERKS...
NORTHWESTERN MONTGOMERY AND NORTHEASTERN CHESTER COUNTIES...

Local creeks and streams are continuing to fall and are no longer 
expected to lead to flooding. However, many of these creeks and 
streams continue to have fast moving waters. There may be some 
residual water in some areas, so please continue to heed any road 
closures.

The Perkiomen Creek at Graterford remains above flood stage and a 
separate Flood Warning is in effect for this point. Please refer to 
the latest River Flood Warning for more information.

LAT...LON 4053 7594 4049 7560 4031 7531 3999 7552
      3996 7562 4036 7621

$$

Robertson

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 22, 3:53 AM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Aug 22, 3:53 AM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
353 AM EDT Wed Aug 22 2018

.SYNOPSIS...
A warm front lifts to our north early this morning, then a cold
front slowly crosses our area by later today. High pressure is
anticipated to follow for Thursday and Friday. The main center
of the high should move out to sea over the weekend but it is
expected to continue influencing our weather into early next
week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
An analysis early this morning placed a warm front across our
northern areas which then stretches back to low pressure over
southern Ontario Canada. A cold front is draped southward, from the
low, across central Pennsylvania then down across Virginia. GOES-
East satellite imagery trends show clearing working slowly northward
across the southern areas in the wake of the convection and as the
warm sector shifts northward. Where the clouds have thinned and
winds are light, local fog may occur early this morning.

An upper-level trough will amplify from the Great Lakes region to
the Northeast through today. This will continue to drive surface low
pressure across Canada and north of New England. The warm sector is
forecast to become more narrow by midday as a cold front quickly
closes in from the west. The bulk of the lift associated with the
warm front and what appeared to be a meso-low or remnant MCV last
night continues to shift north and east of our area, therefore a
drying trend is expected.

As the cold front moves through by late afternoon, a short wave is
forecast to cross our region as well. Some lingering instability may
allow for some showers and perhaps some low-topped thunderstorms to
develop from northwest to southeast. There will be some increase in
the cold air advection especially toward late in the day and with
cyclonic flow some showers may persist late in the afternoon. The
advection of drier air though from the northwest with time may start
to limit development as the afternoon wears on. In addition, the
forecast soundings show differences regarding the amount instability
through the day. As a result, we maintained some slight chance to
low-end chance PoPs today although any redevelopment may not occur
until this afternoon.

Since the cold air advection is not forecast to strengthen until
later in the day, high temperatures will get into the 80s for much
of the region as a west to northwest wind increases. It will become
breezy at times as mixing deepens due to boundary layer warming and
steepening low-level lapse rates. It will be humid this morning,
then this will ease up some from northwest to southeast this
afternoon as some drier air arrives.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
A significant upper-level trough is forecast to move across the
Northeast and Mid-Atlantic regions tonight. This will be accompanied
by strong short wave energy especially rounding the base of the
trough. Given cold air advection with a northwesterly flow, a cooler
night is expected and also falling dew points is forecast especially
overnight. Given the presence of the trough aloft and short wave
energy, some mid level cloudiness may be around for awhile within
the cold air advection regime especially across the northern parts
of the region. The extent of the cloud cover is of lower confidence
given the much drier air working in across the area with time.

The pressure gradient is forecast to be tightened over our region as
surface high pressure builds across the upper Ohio Valley, and this
coupled with the cold air advection may allow for a light breeze to
hang on for some areas. As for the low temperatures, we used a multi-
model blend with continuity.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Some tweaks made to the Thursday time frame, then no changes
were made thereafter due to flood/flash flooding last night and
early this morning.

A long wave mid level trough is forecast to be located over
eastern Canada and the northeastern states Thursday before it
lifts northeastward and away from our region. The mid level
pattern is expected to flatten a bit over the weekend before
some ridging begins over the eastern states early in the new
week.

Surface high pressure will build eastward with its center
forecast to pass through our region on Friday before moving out
to sea. Dry weather is expected for Thursday and Friday with
noticeably lower humidity than we've been experiencing. Dew
point readings should drop into the 50s.

The surface high is expected to get absorbed into the large
high over the western North Atlantic. The surface flow should
begin to favor the south and southwest resulting in an increase
in heat and humidity during the period from Saturday through
Tuesday. The anticipated rise in humidity levels may bring about
isolated showers and thunderstorms on Monday and Tuesday mainly
during the afternoon and early evening hours.

Daytime highs should favor the upper 70s and lower 80s on
Thursday and Friday, the 80s on Saturday and Sunday, and the
upper 80s and lower 90s on Monday and Tuesday. Overnight lows
should also increase gradually during the period, starting in
the 50s and 60s on Wednesday night and ending in the upper 60s
and lower 70s on Monday night.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...Varying ceilings from VFR to MVFR/IFR as a warm front
continues to lift to our north early this morning, otherwise VFR the
rest of the day. Some local MVFR or IFR visibilities may occur due
to fog early this morning. A few showers around early, then a few
showers or a thunderstorm cannot be ruled out this afternoon. Since
coverage is anticipated to be on the low side and timing is less
certain, only included a VCSH at RDG and ABE. Light south to
southwest winds, becoming west to west-northwest and increasing to
10-15 knots with gusts up to 20 knots through the afternoon.

Tonight...VFR. Northwesterly winds diminishing to 4-8 knots.

OUTLOOK...
Thursday...VFR. Northwest wind around 10 knots.

Thursday night through Saturday...Mainly VFR. Local late night
and early morning visibility restrictions are possible. Variable
wind 8 knots or less.

Saturday night and Sunday...Mainly VFR. Local late night and
early morning visibility restrictions are possible. Variable
wind 8 knots or less becoming southerly.

&&

.MARINE...
Southerly winds will become westerly as a cold front crosses the
area by later today. The earlier increase in the winds allowed seas
to build to around 5 feet especially across the southern Atlantic
coastal waters, and these will persist for awhile today before
subsiding as the winds turn more from offshore. While the conditions
are marginal, we will maintain the current Small Craft Advisory
until Noon for now. There may be a northwesterly surge in winds late
tonight as cold air advection increases, however the winds were
capped below 25 knots for now.

OUTLOOK...
Thursday through Sunday...No marine headlines are anticipated.

RIP CURRENTS...
Given the winds becoming offshore today and waves in the surf zone
forecast to be only near 3 feet, the risk for the development of
dangerous rip currents for the New Jersey and Delaware beaches will
be adjusted down to low.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until noon EDT today for ANZ451>455.

&&

Synopsis...Gorse/Iovino
Near Term...Gorse
Short Term...Gorse
Long Term...Iovino
Aviation...Gorse/Iovino
Marine...Gorse/Iovino
Hazardous weather outlook, Aug 22, 4:04 AM EDT, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
404 AM EDT Wed Aug 22 2018

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-230815-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
404 AM EDT Wed Aug 22 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-230815-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
404 AM EDT Wed Aug 22 2018

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-230815-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
404 AM EDT Wed Aug 22 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Aug 22, 4:12 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
412 AM EDT WED AUG 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     MARINE TSTM WIND 2 NNE STRATHMERE        39.22N  74.64W
08/21/2018  M39 MPH          CAPE MAY           NJ   WEATHERFLOW

            OCEAN CITY SOUTH BEACH SENSOR.

1032 PM     FLOOD            WYOMISSING              40.33N  75.96W
08/21/2018                   BERKS              PA   SOCIAL MEDIA

            REPORTS OF BASEMENT FLOODING IN WYOMISSING.

1059 PM     FLOOD            3 SW DOUGLASS TWP       40.26N  75.73W
08/21/2018                   BERKS              PA   SOCIAL MEDIA

            U.S. HIGHWAY 422 EASTBOUND AT CHURCH LANE CLOSED FROM
            FLOODING.

1101 PM     FLASH FLOOD      1 S UPPER HANOVER TWP   40.38N  75.52W
08/21/2018                   MONTGOMERY         PA   OTHER FEDERAL

            THE RIVER GAUGE ON THE WEST BRANCH PERKIOMEN CREEK AT
            HILLEGASS REACHED FLOOD STAGE.

1114 PM     FLASH FLOOD      NEW HANOVER TWP         40.31N  75.57W
08/21/2018                   MONTGOMERY         PA   SOCIAL MEDIA

            WATER RESCUE ON HOFFMANSVILLE ROAD IN NEW HANOVER TWP.

1128 PM     FLASH FLOOD      1 WSW POTTSTOWN         40.25N  75.66W
08/21/2018                   MONTGOMERY         PA   SOCIAL MEDIA

            WATER RESCUE IN PROGRESS AT HIGH STREET AND MANATAWNY
            STREET INTERSECTION.

1139 PM     FLOOD            1 WNW SPRING TWP        40.31N  76.06W
08/21/2018                   BERKS              PA   SOCIAL MEDIA

            FLOODING ON WERNERSVILLE ROAD IN SOUTH HEIDELBERG TWP.

1140 PM     FLOOD            2 N DOUGLASS TWP        40.31N  75.68W
08/21/2018                   BERKS              PA   SOCIAL MEDIA

            FLOODING ON READING AVENUE.

1145 PM     FLASH FLOOD      BECHTELSVILLE           40.37N  75.62W
08/21/2018                   BERKS              PA   SOCIAL MEDIA

            WATER RESCUE AT INTERSECTION OF ROUTE 100 AND MILL
            STREET IN WASHINGTON TWP.

1145 PM     FLASH FLOOD      UPPER HANOVER TWP       40.39N  75.52W
08/21/2018                   MONTGOMERY         PA   OTHER FEDERAL

            THE RIVER GAUGE ON THE PERKIOMEN CREEK AT EAST
            GREENVILLE REACHED FLOOD STAGE.

1149 PM     FLASH FLOOD      2 SE SPRING TWP         40.27N  76.00W
08/21/2018                   BERKS              PA   EMERGENCY MNGR

            MUDSLIDE REPORTED AT THE INTERSECTION OF VERMONT RD AND
            HAMPSHIRE RD IN CUMRU TWP.

1200 AM     HEAVY RAIN       NEFFS                   40.69N  75.61W
08/22/2018  M2.24 INCH       LEHIGH             PA   TRAINED SPOTTER

1225 AM     FLOOD            SOUTH WHITEHALL TWP     40.62N  75.55W
08/22/2018                   LEHIGH             PA   911 CALL CENTER

            NUMEROUS ROAD CLOSURES DUE TO HIGH WATER IN MACUNGIE
            AND SOUTH WHITEHALL TWPS. SEVERAL CARS STUCK IN HIGH
            WATER.

1243 AM     FLOOD            1 SE SOUTH HEIDELBERG T 40.30N  76.07W
08/22/2018                   BERKS              PA   DEPT OF HIGHWAYS

            FRITZTOWN ROAD CLOSED BETWEEN OLD FRITZTOWN ROAD AND
            CHAPEL HILL ROAD DUE TO FLOODING.

1245 AM     FLOOD            2 SW LEHIGH TWP         40.73N  75.57W
08/22/2018                   NORTHAMPTON        PA   911 CALL CENTER

            RIVERVIEW DRIVE IN LEHIGH TWP CLOSED FROM FLOOD WATERS.

1245 AM     FLOOD            FORKS                   40.70N  75.23W
08/22/2018                   NORTHAMPTON        PA   911 CALL CENTER

            FLOODING ON BUSHKILL DRIVE.

1245 AM     FLOOD            EAST ALLEN TWP          40.71N  75.42W
08/22/2018                   NORTHAMPTON        PA   911 CALL CENTER

            STREET FLOODING AND ROAD CLOSURES IN EAST ALLEN TWP.

1257 AM     FLASH FLOOD      UPPER FREDERICK TWP     40.31N  75.51W
08/22/2018                   MONTGOMERY         PA   SOCIAL MEDIA

            WATER RESCUE IN PROGRESS ON FAGLEYSVILLE ROAD.

1257 AM     FLOOD            ONTELAUNEE TWP          40.44N  75.94W
08/22/2018                   BERKS              PA   DEPT OF HIGHWAYS

            SEVERAL ROADS CLOSED IN ONTELAUNEE TWP...INCLUDING
            LEESPORT AVENUE AND HULLER LANE.

0127 AM     FLOOD            2 SSE PLEASANT PLAINS   39.97N  74.21W
08/22/2018                   OCEAN              NJ   DEPT OF HIGHWAYS

            FLOODING ON GARDEN STATE PARKWAY NEAR THE STATE HIGHWAY
            37 INTERCHANGE IN TOMS RIVER TWP.

0128 AM     FLOOD            3 NE ANCIENT OAKS       40.57N  75.55W
08/22/2018                   LEHIGH             PA   DEPT OF HIGHWAYS

            MINESITE ROAD CLOSED BETWEEN HAMILTON BOULEVARD AND
            CETRONIA ROAD DUE TO FLOODING.

0130 AM     FLASH FLOOD      1 WSW EMMAUS            40.53N  75.52W
08/22/2018                   LEHIGH             PA   DEPT OF HIGHWAYS

            FLOODING ON LEHIGH STREET BETWEEN MILL RACE ROAD AND
            CEDAR CREST BOULEVARD. ALL LANES CLOSED. TIME BASED ON
            RADAR AND BASED ON WHEN OTHER REPORTS WERE BEING
            RECEIVED.

0139 AM     FLASH FLOOD      NEW HANOVER TWP         40.31N  75.57W
08/22/2018                   MONTGOMERY         PA   SOCIAL MEDIA

            WATER RESCUE IN PROGRESS ON SWAMP PICNIC ROAD IN NEW
            HANOVER TWP.

0152 AM     FLASH FLOOD      NEW HANOVER TWP         40.31N  75.57W
08/22/2018                   MONTGOMERY         PA   SOCIAL MEDIA

            WATER RESCUE IN PROGRESS AT INTERSECTION OF MILES ROAD
            AND NORTH CHARLOTTE STREET.

0216 AM     FLASH FLOOD      1 SW AMITY TWP          40.27N  75.78W
08/22/2018                   BERKS              PA   DEPT OF HIGHWAYS

            FLOODING ON BASKET ROAD AND MONOCACY CREEK ROAD BETWEEN
            BEN FRANKLIN HIGHWAY AND GALAHAD LANE. ALL LANES CLOSED.

0233 AM     FLASH FLOOD      2 SSE UPPER MACUNGIE TW 40.55N  75.61W
08/22/2018                   LEHIGH             PA   DEPT OF HIGHWAYS

            CETRONIA ROAD CLOSED NEAR THE GRANGE ROAD AND
            TREXLERTOWN ROAD INTERSECTIONS.

0238 AM     FLASH FLOOD      1 N NEW HANOVER TWP     40.32N  75.57W
08/22/2018                   MONTGOMERY         PA   DEPT OF HIGHWAYS

            FLOODING ON STATE HIGHWAY 73 BETWEEN CHARLOTTE STREET
            AND LAYFIELD ROAD. ALL LANES CLOSED.

0326 AM     FLASH FLOOD      SCHWENKSVILLE           40.26N  75.46W
08/22/2018                   MONTGOMERY         PA   DEPT OF HIGHWAYS

            FLOODING ON NEIFFER ROAD AND SCHWENKSVILLE ROAD BETWEEN
            MAIN STREET AND CEDAR ROAD. ALL LANES CLOSED.

&&

EVENT NUMBER PHI1801412 PHI1801413 PHI1801414 PHI1801415 PHI1801416
PHI1801417 PHI1801418 PHI1801419 PHI1801420 PHI1801421 PHI1801423
PHI1801422 PHI1801426 PHI1801430 PHI1801424 PHI1801425 PHI1801427
PHI1801428 PHI1801429 PHI1801433 PHI1801432 PHI1801439 PHI1801431
PHI1801434 PHI1801435 PHI1801436 PHI1801437 PHI1801438

CMS
Local storm report, Aug 22, 4:20 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 AM EDT WED AUG 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 AM     FLASH FLOOD      1 W EAST GREENVILLE     40.41N  75.52W
08/22/2018                   MONTGOMERY         PA   SOCIAL MEDIA

            WATER RESCUE IN PROGRESS AT THE INTERSECTIO OF WATER
            STREET AND STATE STREET.

&&

EVENT NUMBER PHI1801440

CMS
Local storm report, Aug 22, 4:43 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
443 AM EDT WED AUG 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLASH FLOOD      NORTH WHITEHALL TWP     40.67N  75.59W
08/22/2018                   LEHIGH             PA   NEWSPAPER

            VEHICLE STUCK IN FLOOD WATERS AT THE INTERSECTION OF
            ROUTE 145 AND CLEARVIEW ROAD. A CAR WAS STUCK IN TWO
            FEET OF WATER ON THE EASTBOUND RAMP OF INTERSTATE 78
            FROM ROUTE 100. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER PHI1801441

CMS
Local storm report, Aug 22, 4:45 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 AM EDT WED AUG 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLASH FLOOD      LOWER MACUNGIE TWP      40.52N  75.58W
08/22/2018                   LEHIGH             PA   NEWSPAPER

            VEHICLE SWEPT INTO A CORNFIELD FROM SWIFTLY FLOWING
            FLOOD WATERS ON SAUERKRAUT LANE. TIME ESTIMATED FROM
            RADAR.

&&

EVENT NUMBER PHI1801442

CMS
Local storm report, Aug 22, 4:50 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
450 AM EDT WED AUG 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLOOD            WEST ROCKHILL TWP       40.37N  75.35W
08/22/2018                   BUCKS              PA   DEPT OF HIGHWAYS

            HEAVY RAIN AND FLOOD WATERS KNOCKED DOWN A TREE ON
            FINLAND ROAD AND RIDGE VALLEY ROAD BETWEEN RIDGE ROAD
            AND ALLENTOWN ROAD. ALL LANES CLOSED. TIME ESTIMATED.

&&

EVENT NUMBER PHI1801443

CMS
Local storm report, Aug 22, 4:52 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
452 AM EDT WED AUG 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLOOD            1 SW DUBLIN             40.35N  75.22W
08/22/2018                   BUCKS              PA   DEPT OF HIGHWAYS

            HEAVY RAIN AND FLOODING KNOCKED DOWN A TREE ON DUBLIN
            ROAD AND CALLOWHILL ROAD BETWEEN WELCOME HOUSE ROAD AND
            BYPASS ROAD. ALL LANES CLOSED. TIME ESTIMATED.

&&

EVENT NUMBER PHI1801444

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 8:53 PM EDTAreal Flood AdvisoryPHIBerks, Chester, Montgomery5 hr
Aug 21, 10:16 PM EDTFlash Flood WarningPHIBerks, Chester, Montgomery7 hr
Aug 21, 10:46 PM EDTAreal Flood AdvisoryPHIBucks, Lehigh, Northampton4 hr
Aug 21, 11:08 PM EDTFlash Flood WarningPHIBucks, Lehigh, Northampton4 hr
Aug 21, 11:18 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia3 hr
Aug 21, 11:47 PM EDTAreal Flood AdvisoryPHINorthampton4 hr
Aug 22, 1:14 AM EDTAreal Flood AdvisoryPHIMonroe4 hr
Aug 22, 2:54 AM EDTAreal Flood WarningPHIBucks, Lehigh, Northampton8 hr
Aug 22, 4:36 AM EDTRiver Flood WarningPHIMontgomery6 hr
Aug 22, 10:04 AM EDTRiver Flood WarningPHIChester, Montgomery, Philadelphia5 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.